# SDR QXEA200701520

- Difficulty date: October 5, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 15,385 hours, 15,414 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Unit
- Part number: 8DK4075001
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ON FIIGHT 2359, ON APPROACH THE RUDDER TRIM QUIT WORKING.  ON THE SECOND ATTEMPT RIGHT RUDDER TRIM MOVED THE TRIM RAPIDLY TO THE RIGHT.  LEFT RUDDER TRIM MOVED THE TRIM FURTHER AND RAPIDLY TO THE RIGHT AS WELL. CIRCUIT BREAKER PULLED PER RUNAWAY CHECKLIST.  MAINTENANCE REMOVED AND REPLACED RUDDER TRIM/AILERON TRIM CONTROL PANEL.  RESET CIRCUIT BREAKER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
